Special classes of meridian surfaces in the four-dimensional Euclidean space
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 2035-2045
Published online November 30, 2015
Georgi Ganchev and Velichka Milousheva
Bulgarian Academy of Sciences, ``L. Karavelov" Civil Engineering Higher School
Abstract : Meridian surfaces in the Euclidean 4-space are two-dimen\-sion\-al surfaces which are one-parameter systems of meridians of a standard rotational hypersurface. On the base of our invariant theory of surfaces we study meridian surfaces with special invariants. In the present paper we give the complete classification of Chen meridian surfaces and meridian surfaces with parallel normal bundle.
Keywords : meridian surfaces, Chen surfaces, surfaces with parallel normal bundle
MSC numbers : Primary 53A55; Secondary 53A07, 53A10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd